# SDR LR7A2023070703297

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 60,858 hours, 35,918 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Worn
- Location: Flap
- Component: Flap Assy, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND WEAR ON THE LEADING EDGE OF THE LH OUTER WING FLAP AT OWFS231L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR#1000977555.
